Had Dysport injection to forehead above brow & between brow a week before upper bleph & brow pexy surgery. This was my first time to have any Botox type injection. 3rd-4th day after injection I experienced mild headache with heavy tired feeling in eyes with some blurry vision. It seemed to resolve 1 day before the surgery. Now, 8 days after surgery I've started having severe headache & fatigue. Not running any fever, incisions healed well with just minimal swelling. Will headache ever go away?
What to Do for Severe Headache After Dysport Injection & Brow Pexy Surgery?
Doctor Answers (3)
Headaches are a known complication associated with Dysport and BOTOX.
Your headaches are likely to resolve. I think it is worth being seen by your plastic surgeon. Perhaps they can discern if you are recruiting muscles in the forehead that might account for the headache. It is possible that additional treatment could relax these overacting muscles. It is worth a try. It is rare for these headaches to persist.
Post Dysport Headaches
Thank you for your question. Side effects with Botox or Dysport can include headache which is temporary and usually resolves within a few days. I would discuss this side effect after your surgery with your surgeon. It may be due to swelling and normal healing response. Be certain to be under the supervision of a board certified dermatologist and/ or plastic surgeon with expertise in injectables for an evaluation and for the safest and most effective treatments. I hope this helps.
Headache after Dysport injection
While headaches can occur after Dysport or Botox injections since the needle pierces the muscle, it is usually short lived. I think in your case it is more likely due to the surgery and should get better in time as the muscles that were treated surgically start to settle in.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.